# SDR IPXA2021060970323

- Difficulty date: May 27, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LT MLG DOOR EXTENSION FWD CORNER IS CRACKED.REMOVED AND REPLACED CRACKED DOOR CORNER IAW SRM 51-31-01 AND 51-35-01 (MINOR).
